Journal of Time Series Analysis

Cover image for Journal of Time Series Analysis

January 1987

Volume 8, Issue 1

Pages 1–123

  1. Original Article

    1. Top of page
    2. Original Article
    1. A NOTE ON ASYMPTOTIC INFERENCE IN AUTOREGRESSIVE MODELS WITH ROOTS ON THE UNIT CIRCLE (pages 15–19)

      Juha Ahtola and George C. Tiao

      Article first published online: 28 JUN 2008 | DOI: 10.1111/j.1467-9892.1987.tb00417.x

    2. DETERMINING THE BANDWIDTH OF A KERNEL SPECTRUM ESTIMATE (pages 21–38)

      Kaizô I. BeltraTo and Peter Bloomfield

      Article first published online: 28 JUN 2008 | DOI: 10.1111/j.1467-9892.1987.tb00418.x

    3. DETECTION OF PERIODICITIES BY HIGHER-ORDER CROSSINGS (pages 39–50)

      Benjamin Kedem

      Article first published online: 28 JUN 2008 | DOI: 10.1111/j.1467-9892.1987.tb00419.x

    4. ESTIMATION OF MULTIVARIATE TIME SERIES (pages 95–109)

      B. L. Shea

      Article first published online: 28 JUN 2008 | DOI: 10.1111/j.1467-9892.1987.tb00423.x

    5. TIME SERIES ANALYSIS OF BOUNDED ECONOMIC VARIABLES (pages 115–123)

      Kenneth F. Wallis

      Article first published online: 28 JUN 2008 | DOI: 10.1111/j.1467-9892.1987.tb00425.x

SEARCH

SEARCH BY CITATION